HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Interface evolution with Neumann boundary condition

Files in This Item:
pre147.pdf616.36 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83291

Title: Interface evolution with Neumann boundary condition
Authors: Sato, Moto-Hiko Browse this author
Issue Date: Apr-1992
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 147
Start Page: 2
End Page: 16
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68893
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University